# SDR FDEA200902230871

- Difficulty date: February 23, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 19,194 hours, 10,329 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5381296800000
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT FITTING GOUGED FR48 LBL 17.5 FABRICATED 1 EA  SUPPORT BRACKET IAW AIRBUS DWG A53812968 REV A AND SRM 51-21-10.  DRILLED UP SUPPORT BRACKET IAW AIRBUS DWG A53812968 REV A.  TOP COATED IAW SRM 51-23-10.  PART MARKED SUPPORT BRACKET IAW GMM 7-0-1001.  INSTALLED SUPPORT BRACKET IAW DWG A53812968 REV A AND SRM 51-40-21 PARA 7.
